MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7605-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that an occlusion occurred during patient use/administration.The issue was resolved by replacing the set.No adverse effects were reported.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.It was reported that the complaint of not being able to establish flow through the sets cannot be replicated or confirmed.As received no damage or anomalies were observed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
CADD EXTENSION SETS NRFIT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23394308
Report Number3012307300-2025-11798
Device Sequence Number10179736
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7605-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown